Alert archive / California / Gale Warnings in 2010

Gale Warning 119, NWS Eureka, CA

June 15, 2010

NWS Eureka, CA issued this gale warning at Jun 15, 2010, 3:13 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2010, 3:13 AM PDT (10:13 UTC)
Expired
Jun 16, 2010, 3:00 AM PDT
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WHUS76 KEKA 151013
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
313 AM PDT TUE JUN 15 2010

PZZ455-152230-
/O.EXP.KEKA.GL.W.0117.000000T0000Z-100615T1000Z/
/O.NEW.KEKA.GL.W.0119.100615T1013Z-100616T0700Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
313 AM PDT TUE JUN 15 2010

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY.

NORTHERLY GALES AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH
THIS EVENING...WITH THE HIGHEST WINDS EXPECTED NEAR PUNTA GORDA
AND POINT ARENA. WINDS AND SEAS WILL BEGIN TO LOWER EARLY
WEDNESDAY MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-152230-
/O.EXP.KEKA.GL.W.0118.000000T0000Z-100615T1000Z/
/O.NEW.KEKA.SI.Y.0090.100615T1013Z-100616T1000Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
313 AM PDT TUE JUN 15 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

NORTH WINDS AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH
THIS EVENING...WITH OCCASIONAL GALE FORCE GUSTS EXPECTED NEAR
POINT SAINT GEORGE AND NORTH OF CAPE MENDOCINO. WINDS AND SEAS
WILL BEGIN TO LOWER EARLY WEDNESDAY MORNING AS THE PRESSURE
GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-152230-
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T0700Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
313 AM PDT TUE JUN 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH
THIS EVENING. WINDS AND SEAS WILL BEGIN TO LOWER ON WEDNESDAY
AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE CONDITIONS
IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-152230-
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
313 AM PDT TUE JUN 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY. 

NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH
WEDNESDAY MORNING. WINDS AND SEAS WILL BEGIN TO LOWER WEDNESDAY
AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE
CONDITIONS IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
4 follow-up statements
995 
WHUS76 KEKA 151552
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 AM PDT TUE JUN 15 2010

PZZ450-160000-
/O.UPG.KEKA.SI.Y.0090.000000T0000Z-100616T1000Z/
/O.EXA.KEKA.GL.W.0117.000000T0000Z-100616T0700Z/
/O.EXT.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
852 AM PDT TUE JUN 15 2010

...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY.
THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

STRONG NORTH WINDS AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH
LATE THIS EVENING...WITH THE STRONGEST WINDS EXPECTED NEAR POINT
SAINT GEORGE AND NORTH OF CAPE MENDOCINO THIS AFTERNOON AND
EVENING. WINDS AND SEAS WILL BEGIN TO LOWER EARLY WEDNESDAY
MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-160000-
/O.EXT.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 AM PDT TUE JUN 15 2010

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH
LATE THIS EVENING. WINDS AND SEAS WILL BEGIN TO LOWER ON WEDNESDAY
AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE CONDITIONS
IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-160000-
/O.CON.KEKA.GL.W.0119.000000T0000Z-100616T0700Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
852 AM PDT TUE JUN 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

NORTHERLY GALES AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH
THIS EVENING...WITH THE HIGHEST WINDS EXPECTED NEAR PUNTA GORDA
AND POINT ARENA. WINDS AND SEAS WILL BEGIN TO LOWER EARLY
WEDNESDAY MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-160000-
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 AM PDT TUE JUN 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY. 

NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH
WEDNESDAY MORNING. WINDS AND SEAS WILL BEGIN TO LOWER WEDNESDAY
AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE
CONDITIONS IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
733 
WHUS76 KEKA 152140
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PDT TUE JUN 15 2010

PZZ450-470-161000-
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T0700Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 PM PDT TUE JUN 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

STRONG NORTH WINDS AND STEEP SHORT PERIOD SEAS WILL CONTINUE
THROUGH LATE THIS EVENING...WITH THE STRONGEST WINDS EXPECTED
NEAR POINT SAINT GEORGE AND NORTH OF CAPE MENDOCINO THIS
AFTERNOON AND EVENING. WINDS AND SEAS WILL BEGIN TO LOWER EARLY
WEDNESDAY MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-161000-
/O.CON.KEKA.GL.W.0119.000000T0000Z-100616T0700Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 PM PDT TUE JUN 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

NORTHERLY GALES AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH
LATE THIS EVENING...WITH THE HIGHEST WINDS EXPECTED NEAR PUNTA
GORDA AND POINT ARENA. WINDS AND SEAS WILL BEGIN TO LOWER EARLY
WEDNESDAY MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-161145-
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 PM PDT TUE JUN 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY. 

NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH
WEDNESDAY MORNING. WINDS AND SEAS WILL BEGIN TO LOWER WEDNESDAY
AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE
CONDITIONS IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
640 
WHUS76 KEKA 160311
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
811 PM PDT TUE JUN 15 2010

PZZ450-470-161000-
/O.EXT.KEKA.GL.W.0117.000000T0000Z-100616T1000Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
811 PM PDT TUE JUN 15 2010

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

STRONG NORTH WINDS AND STEEP SHORT PERIOD SEAS WILL CONTINUE
OVERNIGHT...WITH THE STRONGEST WINDS EXPECTED NEAR POINT SAINT 
GEORGE AND NORTH OF CAPE MENDOCINO. WINDS AND SEAS WILL BEGIN TO
LOWER EARLY WEDNESDAY MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-161000-
/O.EXT.KEKA.GL.W.0119.000000T0000Z-100616T1000Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
811 PM PDT TUE JUN 15 2010

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

NORTHERLY GALES AND STEEP SHORT PERIOD SEAS WILL CONTINUE 
OVERNIGHT...WITH THE HIGHEST WINDS EXPECTED NEAR PUNTA GORDA AND
POINT ARENA. WINDS AND SEAS WILL BEGIN TO LOWER EARLY WEDNESDAY
MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-161200-
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
811 PM PDT TUE JUN 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY. 

NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH
WEDNESDAY MORNING. WINDS AND SEAS WILL BEGIN TO LOWER WEDNESDAY
AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE
CONDITIONS IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
456 
WHUS76 KEKA 161007
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PDT WED JUN 16 2010

PZZ450-162230-
/O.EXP.KEKA.GL.W.0117.000000T0000Z-100616T1000Z/
/O.EXP.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
/O.NEW.KEKA.SC.Y.0052.100616T1007Z-100617T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
307 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING
IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-162230-
/O.EXP.KEKA.GL.W.0117.000000T0000Z-100616T1000Z/
/O.EXP.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
/O.NEW.KEKA.SC.Y.0052.100616T1007Z-100621T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
307 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING
IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-162230-
/O.EXP.KEKA.GL.W.0119.000000T0000Z-100616T1000Z/
/O.EXP.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
/O.NEW.KEKA.SC.Y.0052.100616T1007Z-100621T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
307 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING
IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-161900-
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 AM PDT WED JUN 16 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THIS MORNING.
WINDS AND SEAS WILL BEGIN TO LOWER BY THE AFTERNOON AS THE
PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 14, 6:39 PM PDT, 8 hours 34 minutes earlier.

Area forecast discussion, Jun 14, 6:39 PM PDT, 8 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
639 PM PDT MON JUN 14 2010

.SYNOPSIS...MAINLY DRY WEATHER WILL CONTINUE THROUGH TUESDAY.
TEMPERATURES WILL GRADUALLY COOL THROUGH WEDNESDAY...WITH INTERVALS
OF LOW CLOUDINESS AND FOG ALONG THE COAST.

&&

.UPDATE...MINOR UPDATE TO REMOVE MENTION OF THUNDERSTORMS ACROSS
INTERIOR LOCATIONS AND BUMP UP WINDS ALONG THE REDWOOD COAST. WEAK
SHORTWAVE HAS PASSED TO OUR NORTH AND EAST...SO DESPITE AMPLE
INSTABILITY...THE LIFT IS NO LONGER AVAILABLE TO GENERATE
CONVECTION THIS EVENING. A TIGHT PRESSURE GRADIENT IS CAUSING
WINDS TO GUST A LITTLE HIGHER THAN PREVIOUSLY THOUGHT...ESPECIALLY
NEAR CRESCENT CITY. WINDS WILL GUST TO NEAR 40 MPH THROUGH
SUNSET...THEN DECREASE AS EXPECTED. OTHERWISE FORECAST IS IN GREAT
SHAPE WITH NO ADDITIONAL UPDATES ANTICIPATED. JCA

&&

.PREV DISCUSSION... /ISSUED 210 PM PDT MON JUN 14 2010/

.DISCUSSION...MAIN FORECAST CHALLENGES ARE CONVECTIVE
CHANCES...STRATUS...AND TEMPERATURES IN THE SHORT TERM. AFTERNOON
SURFACE ANALYSIS DEPICTS TIGHTENING PRESSURE GRADIENT ACROSS THE
FORECAST AREA THIS AFTERNOON...BRINGING TYPICAL NORTHERLY GALES
OVER THE WATERS...STRATUS ALONG THE REDWOOD COAST...AND WARM
TEMPERATURES INLAND. ALOFT...ELONGATED VORT MAX IS CURRENTLY
PUSHING OVER NORTHERN CA PER WATER VAPOR IMAGERY...WHILE MAIN
UPPER LOW IS PUSHING SOUTH ALONG THE COAST OF BRITISH COLUMBIA.
LATEST SPC MESOANALYSIS SHOWS PLENTY OF INSTABILITY FOR CONVECTION
INLAND ACROSS THE TRINITY ALPS AND YOLLA BOLLYS WITH 500 TO 1000
J/KG IN PLACE. DEEP LAYER SHEAR ALSO SUFFICIENT TO SUSTAIN
CONVECTION...HOWEVER...AIRMASS REMAINS VERY DRY...AND WE HAVE SEEN
LITTLE CU DEVELOPMENT THIS AFTERNOON. WILL KEEP SMALL POPS IN
GRIDS FOR THIS EVENING AS POSSIBILITY REMAINS FOR ISOLATED
THUNDERSTORMS ACROSS THE HIGHER TERRAIN.

STRATUS IS MORE WIDESPREAD ON LAND TODAY THAN YESTERDAY AT THIS
TIME...HOWEVER STRATUS INTRUSION OVER WATER IS SMALLER IN SIZE.
SHOULD STILL SEE EXPANDING AND REDEVELOPING OF STRATUS THIS
EVENING AND TONIGHT...AS AIRMASS REMAINS VIRTUALLY UNCHANGED.
TOMORROW...AS UPPER LOW APPROACHES AND TROUGH ALOFT
SHARPENS...AIRMASS WILL BEGIN TO COOL RAPIDLY. SHOULD SEE STRONG
LIFT WITH THIS COLD FROPA AND UPPER TROUGH MOVING OVERHEAD
TUESDAY. HOWEVER...WITH CONTINUED DRY AIRMASS AND NO AVAILABLE
MOISTURE SOURCE PER UNFAVORABLE FETCH...WILL KEEP FORECAST DRY
ATTM. WILL MONITOR FOR POSSIBLE SHOWER DEVELOPMENT TUESDAY
AFTERNOON HOWEVER. TEMPS FALL TO NEAR ZERO CELSIUS AT H85 BY 06Z
WED AS TROUGH SWINGS TO THE EAST.

EXTENDED MODELS MAINTAIN WEAK TROUGH REGIME THROUGH THE WEEK...WITH
SEASONABLE COOL AIRMASS IN PLACE. MOISTURE SOURCE FOR SHORT WAVES
REMAINS MISSING AS LOW LEVEL SOUTHERLY FETCH NEVER DEVELOPS...SO
POPS WERE KEPT NEAR CLIMO THROUGH THE EXTENDED FORECAST. HENRY

&&

.AVIATION...00Z TUESDAY TO 00Z WEDNESDAY...DEEP STRATUS DECK
EXTENDED WELL INTO THE WESTERN HALF OF THE FORECAST AREA
OVERNIGHT...AND HAS NOW SCATTERED OUT IN MOST LOCATIONS UNDER
DAYTIME HEATING. THE LAST REMNANTS LINGER OVER THE REDWOOD COAST
ZONE SOUTH OF CRESCENT CITY AND DOWN THE EEL RIVER VALLEY...AND
THESE ARE EXPECTED TO SCATTER AS HEATING CONTINUES AND STRONG NNW
FLOW OVER THE WATERS BEGINS TO PUSH ONSHORE. THIS WILL PRODUCE VFR
CONDITIONS ACROSS ALL AREAS FOR A FEW HOURS DURING THE LATE
AFTERNOON AND EARLY EVENING. GOING WITH A PERSISTENCE
FORECAST...EXPECT THE MARINE LAYER TO REFORM ALONG BOTH COASTS
OVERNIGHT....AGAIN PROCEEDING WELL INLAND THROUGH THE COASTAL
VALLEYS. CIGS ARE EXPECTED TO BE LOW MVFR BY EARLY MORNING IN AREAS
AFFECTED BY STRATUS...WITH VSBY HIGH MVFR TO VFR. CMC

&&

.MARINE...FORECAST CONTINUES WITH VERY LITTLE CHANGE...AS HIGH
PRESSURE OVER THE NORTHEAST PACIFIC INTERACTS WITH A THERMAL TROUGH
OVER INTERIOR CALIFORNIA...PRODUCING STRONG NORTH WINDS AND STEEP
SHORT PERIOD SEAS THROUGH TUESDAY. SEAS HAVE RISEN TO NEAR 12 FEET
AT 8-9 SECONDS AT THE SAINT GEORGES BUOY...AND TO NEAR 15 FT AT
11-12 SECONDS NEAR CAPE MENDOCINO AND THE POINT ARENA BUOY. THIS
HAZARDOUS WIND AND SEAS CONDITION WILL CONTINUE THROUGH TUESDAY
NIGHT. AT THAT POINT AN UPPER LEVEL TROUGH WILL CAUSE THE SURFACE
PRESSURE GRADIENT TO WEAKEN SO THAT WINDS DIMINISH TO ADVISORY
LEVEL...BUT THE FLOW WILL REMAIN NORTHERLY. THIS WILL PERSIST
THROUGH EARLY THURSDAY...BUT THE GRADIENT WILL BEGIN TO STRENGTHEN
AGAIN WITH NEAR-GALE CONDITIONS OVER THE OUTER LATE THURSDAY INTO
THE WEEKEND. CMC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
HAZARDOUS SEAS WARNINGS PZZ450-455-470-475.
GALE WARNINGS PZZ470-475.
SMALL CRAFT ADVISORY FOR WINDS PZZ450-455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 14, 6:59 PM PDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
659 PM PDT MON JUN 14 2010

CAZ001>004-076-160200-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
659 PM PDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:41 PM PDTGale WarningEKA6 hr
Jun 15, 3:13 AM PDTSmall Craft Advisory for WindsEKA6 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.